# SDR SIMA201207201

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 26,719 hours, 24,087 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Part number: 2TC04
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3453 THE CREW REPORTED THEY ENCOUNTERED MODERATE TURBULANCE EN ROUTE FOLLOWED IMMEDIATELY BY AN ODOR OF BURNING RUBBER MOSTLY IN THE COCKPIT.  THE ODOR RETURNED ONCE MORE DURING DESCENT NO INDICATIONS FROM ANY SYSTEMS THAT WERE OUT OF THE ORDNARY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED & REPLACED THE LEFT AND RIGHT ACM DRAIN COLLECTOR HOSES PER AMM 21-51-05.  PERFORMED OPERATIONAL CHECK OF THE COOLING SYSTEM WITH ENGINES AND APU RUNNING.  NO BURNING ODOR AT THIS TIME.  ALSO, COOLING SYSTEM WORKING PROPERLY NO FAULTS AT THIS TIME IAW EMB145 MM 21-51-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
